# SDR SWAA2015033138001

- Difficulty date: March 25, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER SIGN BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW AMM.  PN OFF 803925-1, SN OFF 21024, PN ON 803925-1 & SN ON 20568.
